Home Page

Publications

Books

Courses

Software

PhD Students

Editorial Activities

Personal

RPI Info
RPI Library
RPI SIS

edit SideBar

PapersByYear

1996-semirankable:jci

Summary

Lane Hemaspaandra, Mohammed J. Zaki and Marius Zimand, Polynomial-Time Semi-Rankable Sets. Journal of Computing and Information, 2(1):50-67. Jun 1996. (PDF) #1996-semirankable:jciBib

Bibtex entry

@ARTICLE { 1996-semirankable:jci,
    AUTHOR = { Lane Hemaspaandra and Mohammed J. Zaki and Marius Zimand },
    TITLE = { Polynomial-Time Semi-Rankable Sets },
    JOURNAL = { Journal of Computing and Information },
    NOTE = { special issue on 8th International Conference of Computing and Information },
    VOLUME = { 2 },
    NUMBER = { 1 },
    PAGES = { 50-67 },
    MONTH = { Jun },
    YEAR = { 1996 },
    PDF = { ICCI96.pdf },
    KEYWORD = { Journal,Theory },
}

Edit - History - Print - Recent Changes - Search
Page last modified on April 18, 2017, at 02:56 PM